# SDR DALA2025022001311

- Difficulty date: February 13, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0815934) L1 DOOR MOP SILL AT STA 312 -344 AT WL 208 HAS CORROSION. REMOVED AND REPLACED L1 DOOR MOP SILL AT STA 270-360 WL 208 I.A.W B737 SRM 51-40-02-OG AND DWG # 141A8110.
